English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Images of isogeny classes on modular elliptic curves

MPS-Authors
/persons/resource/persons235005

Breuer,  Florian
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Breuer, F. (2004). Images of isogeny classes on modular elliptic curves. Mathematical Research Letters, 11(5-6), 649-651.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2FC0-F
Abstract
There is no abstract available